# SDR CA980521002

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Socket
- Part number: 662591
- Condition: Failed
- Location: Windshield
- Part time: 8,030 hours
- Component: Amp, 662591
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT HEAT REPORTED AS INTERMITTENT.  MAINTENANCE CHECK CONFIRMED WHEN WINDSHIELD HEAT SELECTED TO NORMAL OR HIGH, VOLTAGE DROPPED OFF TO ZERO VOLTS.  FURTHER INVESTIGATION REVEALED THAT CONTACT SOCKET P/N 66259-1, 1C, IN J195 DC.  POWER CONNECTOR WAS OVERHEATED AND LOST CONTACT ON MATING PIN.  REPLACEMENT SOCKET HAS A DIFFERENT P/N (66741-8) AND HAS A SPRING ACROSS IT TO IMPROVE GRIP STRENGTH.  CONTACT 2C, COPILOT'S WINDSHIELD HEAT ALSO REPLACED FOR SAME REASON.  IT WAS NOTED J195 D.C. POWER CONNECTOR IS LOCATED UNDER FLOOR NEAR COFFEE AND WATER CONTAINERS AND THERE WAS EVIDENCE OF COFFEE SPILL.
